Sep 27, 2003
Can the new medication Rayataz cause lack of sexual desire?
Response from Dr. Moyle
The simple answer is no. This was not reported as being more common in Atazanavir (Reyataz) treated persons as with alternative regimens in the key studies of Reyataz.
change in viral load test
Newfill in US
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Does Herpes Do Inside Your Body?
- What Can You Take After You Have Shingles To Keep From Getting It Again?
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- What Are All The Ways Of Contracting Syphilis?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.